# SDR ASAA2024040249263

- Difficulty date: April 2, 2024
- Submitted: April 26, 2024
- Operation: Air carrier
- Aircraft: N419AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41734
- Aircraft time: 41,192 hours, 12,959 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 147A5810446
- Part serial: 475000Y
- Condition: Damaged
- Location: Not Reported
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL 147A5810-446 HAS CORRODED INSERTS. GROUNDED - YES. REPAIRED FLOOR PANEL 147A5810-446 DAMAGE AND REPLACED DAMAGE INSERTS IAW B737-900ER SRM 53-00-50.
